Zariski Topology of Intuitionistic Fuzzy d-filter

Authors

DOI:

https://doi.org/10.24996/ijs.2022.63.3.26

Keywords:

intuitionistic fuzzy set, Zariski topology, general topology, fuzzy set, d-algebra

Abstract

In this paper we discuss the Zariski topology of intuitionistic fuzzy d-filter in d-algebra, with some topological properties on the spectrum of intuitionistic fuzzy d-filter in d-algebra X which have algebraic features such as connectedness. We find that this topology is a strongly connected, and  T0 space. We also define the invariant map on intuitionistic fuzzy prime d-filter with a homomorphism map.

Downloads

Download data is not yet available.

Downloads

Published

2022-03-30

How to Cite

Hasan, A. K. (2022). Zariski Topology of Intuitionistic Fuzzy d-filter. Iraqi Journal of Science, 63(3), 1208–1214. https://doi.org/10.24996/ijs.2022.63.3.26

Issue

Section

Mathematics